# SDR ASOA04316

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE ZEE FLOOR SUPPORT ON THE RIGHT SIDE FROM FRAME 39 TO FRAME 41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE ZEE FLOOR SUPPORT ON THE RT SIDE FROM FRAME 39 TO FRAME 41 IAW SRM 51-25-01.  (M)
